Dec 26, 2010
I was on Kaletra and Truvada for 2 yrs with excellent viral suppression. However for that 2 yrs I had terrible fatigue, and feel like like those 2 yrs were wasted due to the fatigue. I really didnt think it was THE combo for sure. Went throught all kinds of tests for possible other reasons. Then switched about a yr ado to Isentress and Truvada. Almost immediately felt better. 100% better. Lipids much better too. Kaletra caused skin problems on my back too. Lots of painful little pimples and blackheads have cleared since stopping. Is this common with Kaletra? Will never take it again.
|Response from Dr. Henry|
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Painful Urination After Anal Sex Top Sign Of HIV AIDS
- Penis Discharge After Eating Sperm Worried I Have HIV
- Sore On Penis After Getting Head Worried I Have HIV
- Swollen Glands After Licking Vagina Worried I Have HIV
- White Discharge After Oral Sex With No Protection Does It Mean I Have HIV
- Are Pimples A Sign Of A Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.